Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Which one is causing this?

Posted by geoff on February 21, 2003, at 8:37:45

In reply to Re: Which one is causing this? geoff, posted by Ritch on February 12, 2003, at 21:55:08

Thanks Ritch. I suffered through the withdrawal of the effexor. I think that was the biggest problem which was causing most of those symptoms. But, the Welbutrin while having no sexual side effects also does not seem to control my depression as well as the effexor did. On the other hand, the sexual side effects the effexor caused were very depressing.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:geoff thread:140713
URL: http://www.dr-bob.org/babble/20030219/msgs/202402.html